MathSciNet Relay Station
MathSciNet bibliographic data
MR1376268 (97a:34096) 34C10 (34C15)
Wong, Patricia J. Y.; Agarwal, Ravi P. Oscillatory behavior of solutions of certain second order nonlinear differential equations. J. Math. Anal. Appl. 198 (1996), no. 2, 337–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement